research centers


Search results: Found 3

Listing 1 - 3 of 3
Sort by

Article
Numerical Solution of Fuzzy Fredholm Integral Equations of the Second Kind using Bernstein Polynomials

Author: Sarmad A. Altaie
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2012 Volume: 15 Issue: 1 Pages: 133-139
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, a numerical method is given for solving fuzzy Fredholm integral equations of the second kind, by using Bernstein piecewise polynomial, whose coefficients determined through solving dual fuzzy linear system. Numerical examples are presented to illustrate the proposed method, whose calculations were implemented by using the Computer software MathCadV.14.

في هذا البحث، تم أقتراح طريقة عددية لتقريب حل معادلات فريدهولم التكاملية الضبابية من النوع الثاني بأستخدام متعددات حدود برنشتاين، والتي تم تحديد معاملاتها من خلال حل نظام ضبابي خطي مزدوج، ومن ثم طرح أمثلة عددية لتوضيح الطريقة المقترحة، والتي قد تم عمل حساباتها باستخدام برنامج الكومبيوتر MathCad V.14.


Article
Approximate Solution of Fractional Integro-Differential Equations by Using Bernstein Polynomials
الحل التقريبي للمعادلات التفاضلية – التكاملية ذات الرتب الكسورية باستخدام متعددات حدود برنشتاين

Authors: Osama H. Mohammed --- Sarmad A. Altaie
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2012 Volume: 30 Issue: 8 Pages: 1362-1373
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

In this paper, Bernstein piecewise polynomial is used to approximate thesolution of the fractional integro-differential equations, in which the fractionalderivative is described in the (Caputo) sense. Examples are considered to verify theeffectiveness of the proposed derivation, and the approximate solutions guaranteethe desired accuracy.

في هذاالبحث، يتم أستخدام متعددات حدود برنشتاين، لتقريب حل المعادلات التفاضلية - التكامليةذات الرتب الكسورية، والتي اعتمد تعريف (كابوتو) فيها بالنسبة للمشتقة الكسورية،وتم تقديمامثلة للتحقق من فعالية الاشتقاق المقترح، والحلول التقريبية تضمن الدقة المطلوبة.


Article
Nonlinear Dynamical Fuzzy Control Systems Design With Matching Conditions

Authors: Radhi A. Zboon --- Sarmad A. Altaie
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2005 Volume: 8 Issue: 2 Pages: 133-146
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

Keywords

Listing 1 - 3 of 3
Sort by
Narrow your search

Resource type

article (3)


Language

English (3)


Year
From To Submit

2012 (2)

2005 (1)